# SDR SWAA2025072984623

- Difficulty date: June 23, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 56,502 hours, 29,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 344 TO BS 360 AND BL 0 FWD GALLEY AND LAV.  REPLACED WEB - INTERCOSTAL AND FASTENERS ON FLOOR STRUCTURE LOCATED BS 344 TO BS 360 AND BL 0 FWD GALLEY AND LAV IAW  SRM 51-40-02, SRM 51-10-02,  ITEM 9, AND DWG 141A5400, SHEET 32, REV -.
